A uniform bound for geodesic periods of eigenfunctions on hyperbolic surfaces

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

We consider periods along closed geodesics and along geodesic circles for eigenfunctions of the Laplace-Beltrami operator on a compact hyperbolic Riemann surface. We obtain uniform bounds for such periods as the corresponding eigenvalue tends to infinity. We use methods from the theory of automorphic functions and, in particular, the uniqueness of the corresponding invariant functionals on irreducible unitary representations of PGL2(ℝ).

Original languageEnglish
Pages (from-to)1569-1590
Number of pages22
JournalForum Mathematicum
Volume27
Issue number3
DOIs
StatePublished - 1 May 2015

Bibliographical note

Publisher Copyright:
© 2015 by De Gruyter.

Keywords

  • Eigenfunctions
  • Laplace operator
  • hyperbolic surfaces
  • periods

Fingerprint

Dive into the research topics of 'A uniform bound for geodesic periods of eigenfunctions on hyperbolic surfaces'. Together they form a unique fingerprint.

Cite this